Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 63 > pp. 153-170


By G. Wen

Full Article PDF (195 KB)

The traditional magnetic field integral equation has been generalized to the study of antenna radiation and coupling problems with the feeding lines included. A rigorous proof of the uniqueness of the new magnetic field integral equation has been presented. Some numerical examples have been expounded to demonstrate the validity of the new magnetic field integral equation formulation.

Citation: (See works that cites this article)
G. Wen, "New Magnetic Field Integral Equation for Antenna System," Progress In Electromagnetics Research, Vol. 63, 153-170, 2006.

1. Harrington, R. F., Field Computation by Moment Methods, IEEE Press, 1993.

2. Mittra, R., Computer Techniques for Electromagnetics, Pergamon Press, 1973.

3. Peterson, A. F., S. L. Ray, and R. Mittra, Computational Methods for Electromagnetics, Oxford University Press, 1998.

4. Umashankar, K. and A. Taflove, Computational Electromagnetics, Artech House, 1993.

5. Morita, N., N. Kumagai, and J. R. Mautz, Integral Equation Methods for Electromagnetics, Artech House, 1990.

6. Chew, W. C., Waves and Fields in Inhomogeneous Media, Van Nostrand Reinhold, 1990.

7. Chew, W. C., Fast and Efficient Algorithms in Computational Electromagnetics, Artech House, 2001.

8. Jones, D. S., Methods in Electromagnetic Wave Propagation, Oxford University Press, 1979.

9. Albertsen, N. C., J. E. Hansen, and N. E. Jensen, "Computation of radiation from wire antennas on conducting bodies," IEEE Trans. Antennas and Propagat., Vol. 22, No. 2, 200-206, 1974.

10. Rao, S. M., D. R. Wilton, and A. W. Glisson, "Electromagnetic scattering by surfaces of arbitrary shape," IEEE Trans. Antennas and Propagat., Vol. 30, No. 3, 409-417, 1982.

11. Wilton, D. R., S. M. Rao, A. W. Glisson, and D. H. Schaubert, "Potential integrals for uniform and linear source distributions on polygonal polyhedral domains," IEEE Trans. Antennas and Propagat., Vol. 32, No. 3, 276-281, 1984.

12. Graglia, R. D., "On the numerical integration of the linear shape functions times the 3-D Green's function or its gradient on a plane triangle," IEEE Trans. Antennas and Propagat., Vol. 41, No. 10, 1448-1455, 1993.

13. Bluck, M. J., M. D. Pocock, and S. P. Walker, "An accurate method for the calculation of singular integrals arising in timedomain integral equation analysis of electromagnetic scattering," IEEE Trans. Antennas and Propagat., Vol. 45, No. 12, 1793-1798, 1997.

14. Järvenpää, S., M. Taskinen, and P. Ylä-Oijala, "Singularity extraction technique for integral equation methods with higher order basis functions on plane triangles and tetrahedral," Int. J. Numer. Meth. Engng., Vol. 58, 1149-1165, 2003.

15. Ubeda, E. and J. M. Rius, "Novel monopolar MFIE MoMdiscretization for the scattering analysis of small objects," IEEE Trans. Antennas and Propagat., Vol. 54, No. 1, 50-57, 2006.

16. Jung, B. H., Y. S. Chung, and T. K. Sarkar, "Timedomain EFIE, MFIE and CFIE formulations using Laguerre polynomials as temporal basis functions for the analysis of transient scattering from arbitrarily shaped conducting structures," Progress Electromagn. Res., Vol. 39, 1-45, 2003.

17. Zhang, Y., T. J. Cui, W. C. Chew, and J.-S. Zhao, "Magnetic field integral equation at very low frequencies," IEEE Trans. Antennas and Propagat., Vol. 51, No. 8, 1864-1871, 2003.

18. Miano, G. and F. Villone, "A surface integral formulation of Maxwell equations for topologically complex conducting domains," IEEE Trans. Antennas and Propagat., Vol. 53, No. 12, 4001-4013, 2005.

19. Peterson, A. F. and M. M. Bibby, "Higher-order numerical solutions of the MFIE for the linear dipole," IEEE Trans. Antennas and Propagat., Vol. 52, No. 10, 2684-2691, 2004.

20. Carr, M., E. Topsakal, and J. L. Volakis, "A procedure for modeling material junctions in 3-D surface integral equation approaches," IEEE Trans. Antennas and Propagat., Vol. 52, No. 5, 1374-1379, 2004.

21. Mautz, J. R. and R. F. Harrington, "H-field, E-field, and combined-field solutions for conducting bodies of revolution," Arch. Elektron., Vol. 32, 19-164, 1978.

22. Yaghjian, A. D., "Augmented electric-and-magnetic integral equations," Radio Sci., Vol. 16, No. 12, 987-1001, 1981.

23. Peterson, A. F., "The interior resonance problem associated with surface integral equations of electromagnetics: numerical consequences and a survey of remedies," Electromagnetics, Vol. 10, No. 7, 293-312, 1990.

24. Correia, L. M., "A comparison of integral equations with unique solution in the resonance region for scattering by conduction bodies," IEEE Trans. Antennas and Propagat., Vol. 41, No. 1, 52-58, 1993.

25. Klein, C. and R. Mittra, "Stability of matrix equations arising in electromagnetics," IEEE Trans. Antennas and Propagat., Vol. 21, No. 6, 902-905, 1973.

26. Albert, G. E. and J. L. Synge, "The general problem of antenna radiation and the fundamental integral equation with application to an antenna of revolution-Part 1," Quart. Appl. Math., Vol. 6, No. 4, 117-131, 1948.

27. Waterman, P. C., Matrix formulation of electromagnetic scattering, Proc. IEEE, Vol. 53, No. 8, 806-812, 1965.

28. Waterman, P. C., "Symmetry, unitarity, and geometry in electromagnetic scattering," Phys. Rev., Vol. D3, 825-839, 1971.

29. AL-Badwaihy, K. A. and J. L. Yen, "Extended boundary condition integral equations for perfectly conducting and dielectric bodies: formulation and uniqueness," IEEE Trans. Antennas and Propagat., Vol. 23, No. 4, 546-551, 1975.

30. Morita, N., "Another method of extending the boundary condition for the problem of scattering by dielectric cylinders," IEEE Trans. Antennas and Propagat., Vol. 27, No. 1, 97-99, 1979.

31. Colton, D. and R. Kress, Integral Equation Methods in Scattering Theory, John Wiley, 1983.

32. Colton, D. and R. Kress, Inverse Acoustic and Electromagnetic Scattering Theory, Springer-Verlag, 1998.

33. Geyi, W. and W. Hongshi, Solution of the resonant frequencies of a cavity resonator by boundary element method, IEE Proc., Vol. 135, No. 6, 361-365, 1988.

34. Wu, T. T. and R. W. P. King, "Transient response of linear antennas driven from a coaxial line," IEEE Trans. Antenna and Propagat., Vol. 11, No. 1, 17-23, 1963.

35. Maloney, J. G., G. S. Smith, and W. R. Scott, Jr., "Accurate computation of the radiation from simple antennas using the finite-difference time-domain method," IEEE Trans. Antennas and Propagat., Vol. AP-38, No. 7, 1059-1068, 1990.

36. Geyi, W., "A time-domain theory of waveguide," Progress Electromagn. Res., Vol. 59, 267-297, 2006.

37. Marcuvitz, N., Waveguide Handbook, Peter Peregrinus Ltd, 1993.

38. MacPhie, R. H. and A. I. Zaghloul, "Radiation from a rectangular waveguide with infinite flange-exact solution by the correlation matrix method," IEEE Trans. Antenna and Propagat., Vol. 28, 497-503, 1980.

39. Jan, I. C., R. F. Harrington, and J. R. Mautz, "Aperture admittance of a rectangular aperture and its use," IEEE Trans. Antennas and Propagat., Vol. 39, 423-425, 1991.

40. Mailloux, R. J., "Radiation and near-field coupling between two collinear open-ended waveguides," IEEE Trans. Antennas and Propagat., Vol. 17, 49-55, 1969.

© Copyright 2014 EMW Publishing. All Rights Reserved